Heart Rhythm Archive Expert Forum
high pulse
About This Forum:

WELCOME TO THE INTERNATIONAL HEART RHYTHM FORUM: This forum is for questions about Arrhythmias, Causes, Complications, Diagnosis, Drugs-Medications, Electrophysiology-EPS, Flutter-Fibrillation, Investigational Treatments, Living with Issues, Maze Procedure, Premature Ventricular Contractions (PVC), Premature Atrial Contractions (PAC), Prognosis, Research, Tachycardia, Treatment-Therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

high pulse

I am 16 years old and have been prescribed 1mg lorazepam for occasional anxiety. I don't take them often and each time has been spread out, generally they seem to work enough for me to calm down. However, after failed attempts of my pulse being low enough to donate blood, I tried taking an ativan one hour before to calm my nerves and try to keep my pulse down. This did not help me in any way. I did not feel like I usually do after taking this medication and my pulse ended up being over 150! I am wondering why this did not work and what I should do next. thank you.
Related Discussions
2 Comments
Blank
Avatar_f_tn
Hi Susan. I am not a doctor, but I have lived with anxiety for many many years. I spent years on and off a lot of anti-anxiety and antidepressant drugs. I was wondering if you possibly could talk to your parents about finding a more natural way to treat the anxiety. All medications have side effects and I dont want to scare, but I have had a lot of physical issues to deal with due to all the years on the medications, and if I had to do all over again, I would eat according to the anti-anxiety diet no matter how borin it was, and I would exercise regularly, and I would also go through Lucinda Bassets panic attack course. Because my anxiety was so severe, I was put on a million drugs, and always they stop working and I had to increase till it was too dangerous too increase any more, then they switched my meds, and did this over and over and over. My doctor is wonderful and he is all for patients going a more natural route and many people are helped so much without side effects. Its just something to consider. Jenny
Blank
Avatar_f_tn
Sorry for all the spelling errors and I meant to say the doctor I have NOW is wonderful. :)
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank